# SDR NOCA09108

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE EXTINGUISHING SYSTEM INOP.  DISCHARGED THE BOTTLE INADVERTENTLY BY THE GROUND CREW FROM THE NOSE GEAR POSITION.  ITEM REMAINS OPEN.
